Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 25, Number 114

All articles in this issue are freely accessible.

Contractive difference schemes for symmetric hyperbolic systems
Philip Brenner and Vidar Thomée.
Math. Comp. 25 (1971), 205-217
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297151
Stable difference schemes with uneven mesh spacings
Melvyn Ciment.
Math. Comp. 25 (1971), 219-227
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300470
Third and fourth order accurate schemes for hyperbolic equations of conservation law form
Gideon Zwas and Saul Abarbanel.
Math. Comp. 25 (1971), 229-236
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303766
A fourth-order finite-difference approximation for the fixed membrane eigenproblem
J. R. Kuttler.
Math. Comp. 25 (1971), 237-256
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301955
Difference analogues of quasi-linear elliptic Dirichlet problems with mixed derivatives
Robert S. Stepleman.
Math. Comp. 25 (1971), 257-269
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303756
An example of ill-conditioning in the numerical solution of singular perturbation problems
Fred W. Dorr.
Math. Comp. 25 (1971), 271-283
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297142
The convergence of an algorithm for solving sparse nonlinear systems
C. G. Broyden.
Math. Comp. 25 (1971), 285-294
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297122
Minimax approximations subject to a constraint
C. T. Fike and P. H. Sterbenz.
Math. Comp. 25 (1971), 295-298
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0303176
Improved Newton iteration for integral roots
Richard F. King.
Math. Comp. 25 (1971), 299-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0283981
A quadratic formula for finding the root of an equation
Ll. G. Chambers.
Math. Comp. 25 (1971), 305-307
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295559
Uniform asymptotic expansions of the Jacobi polynomials and an associated function
David Elliott.
Math. Comp. 25 (1971), 309-315
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0294737
Calculation of the gamma function by Stirling’s formula
Robert Spira.
Math. Comp. 25 (1971), 317-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295539
Miniaturized tables of Bessel functions
Yudell L. Luke.
Math. Comp. 25 (1971), 323-330
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295508
A new method of evaluation of Howland integrals
Chih Bing Ling and Jung Lin.
Math. Comp. 25 (1971), 331-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295537
Uniform computation of the error function and other related functions
F. Matta and A. Reichel.
Math. Comp. 25 (1971), 339-344
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0295538
The lattice structure of multiplicative congruential pseudo-random vectors
W. A. Beyer, R. B. Roof and Dorothy Williamson.
Math. Comp. 25 (1971), 345-363
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0309263
The fast Fourier transform in a finite field
J. M. Pollard.
Math. Comp. 25 (1971), 365-374
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0301966
A note on a conjecture of L. J. Mordell
Michael A. Malcolm.
Math. Comp. 25 (1971), 375-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0284395
Chains of quadratic residues
Hansraj Gupta.
Math. Comp. 25 (1971), 379-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0297684
On the divisibility of an odd perfect number by the sixth power of a prime
Wayne L. McDaniel.
Math. Comp. 25 (1971), 383-385
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0296013
Rational approximations to $𝜋$
K. Y. Choong, D. E. Daykin and C. R. Rathbone.
Math. Comp. 25 (1971), 387-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0300981
Reviews and Descriptions of Tables and Books
Math. Comp. 25 (1971), 393-404
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table Errata
Math. Comp. 25 (1971), 405-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: Handbook of mathematical functions with formulas, graphs, and mathematical tables (Nat. Bur. Standards, Washington, D. C., 1964) edited by Milton Abramowitz and Irene A. Stegun
Anthony J. Strecok.
Math. Comp. 25 (1971), 405
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0415963
Table errata: Tables of toroidal harmonics. I: Orders 0–5, all significant degrees (Aerospace Res. Lab., Office of Aerospace Res., United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969) by Fettis and James C. Caslin
Henry E. Fettis.
Math. Comp. 25 (1971), 405-407
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400627
Table errata: Tables of toroidal harmonics, II: Orders 5–10, all significant degrees (Aerospace Res. Lab., Office of Aerospace Res. United States Air Force, Wright-Patterson Air Force Base, Ohio, 1969) by Fettis and James C. Caslin
Henry E. Fettis.
Math. Comp. 25 (1971), 407-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400628
Corrigendum to: “On generating infinitely many solutions of the Diophantine equation $A^{6}+B^{6}+C^{6}=D^{6}+E^{6}+F^{6}$” (Math. Comp. 24 (1970), 453–454) by Simcha Brudno
Daniel Shanks.
Math. Comp. 25 (1971), 409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400638
Corrigenda
Math. Comp. 25 (1971), 409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Corrigendum to: “Statistical study of digits of some square roots of integers in various bases” (Math. Comp. 24 (1970), 455–473) by W. A. Beyer, N. Metropolis and J. R. Neergaard
Daniel Shanks.
Math. Comp. 25 (1971), 409
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400639
Notice
Math. Comp. 25 (1971), 411
Abstract, references and article information
Full-text PDF Free Access     Request Permissions